# SDR SWAA2023041112765

- Difficulty date: March 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP WINDSCREEN LT SIDE BATTERY VOICE MEGAPHONE AT AFT GALLEY AREA (8 EA) 2023-180728<[01] REPLACED WINDSCREEN LT SIDE BATTERY VOICE MEGAPHONE AT AFT GALLEY AREA (8 EA) IAW B737-700 25-64-00-900-804 PERFORMED OPERATIONAL TEST: TEST IS OK;[02] CORRECTED STEP 1  REPLACED WINDSCREEN LT SIDE BATTERY VOICE MEGAPHONE AT AFT GALLEY AREA (8 EA) IAW B737-700 AMM 25-64-00-900-804  PERFORMED OPERATIONAL TEST: TEST IS OK;[03] REPLACED WINDSCREEN LT SIDE BATTERY VOICE MEGAPHONE AT AFT GALLEY AREA (8 EA) IAW B737-700 AMM 25-64-00-900-804 PERFORMED OPERATIONAL TEST: TEST IS OK.
